Schedule

Conférences de We Love Speed 2019, le 20 septembre
Time Talk
08:30 Attendees’ welcome
09:00 Conference Opening
09:10

Eventually: how to measure web performance?

in French by Jean-Pierre VincentTalk

The page loading time is (very often) silly. Other generic and much better metrics exist but each have their weaknesses…

09:40

Lightning fast UX: faking performance when there’s no code left to optimize

in French by Stéphanie WalterTalk

You have optimized every line of code of your site / mobile application, used all the techniques at your disposal…

10:30 Coffee Break (30 min)
11:00 Conferences resume
11:10

CSS rendering performance

in French by Thomas ZillioxTalk

Fluid animations is sometimes difficult to obtain. We will see together how a browser works and why we have to…

11:40

Web Performance as a Core Value

in French by Aniss BoumriguaTalk

Some company are still hesitating to invest a lot of time and money into Web Performance because the matter is…

12:00

Organizing Business for Web Performance

in French by Dimitri Baeli, Vincent Robert, Francois Boury, Aurélien LajoieTalk

Building a Web performance culture in the workplace is not easy. Managers must imagine how projects are organized (transversal or…

12:40 Launch Break (1 hour)
13:40 Conferences resume
13:50

How much is 100ms?

in French by Stéphane RiosTalk

Fighting against milliseconds, megabytes or dozens of tags is what webperf addicts do every day and it is obviously a…

14:10

User Experience & Performance: Metrics that Matter

in French by Damien JubeauTalk

I’ll talk about a key concept for building a real performance culture for your web projects: the performance budgets. It’s…

14:10

Chrome UX Report

by Rick ViscomiTalk

Understanding how fast your website is as experienced by real users is a critical first step to begin to optimize…

15:10

Optimize performance by selecting optimal dimensions of responsive images

in French by Nicolas HoizeyTalk

The use of recent standards for responsive images (mainly `srcset-w`) has become unavoidable, but is not always accompanied by a…

15:40 Coffee Break (30 min)
16:10 Conferences resume
16:20

User Experience & Performance: Metrics that Matter

by Philip TellisTalk

Whenever we speak about measuring web performance and user experience, we typically refer to static events in the browsing experience….

17:10

Fast By Default — rebuilding Algolia’s website

by Jonas BadalicTalk

Avoiding the common mistakes and hidden bottlenecks that hinder your site from going fast on all devices and different network…